# SDR ABXA9600640

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Interlock Cable
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN LANDING GEAR DOOR WOULD NOT SHOW LATCHED ON ARRIVAL AFTER RECYCLING GEAR UP TWICE.  ADJUSTED RIGHT UPLATCH POSITION INTERLOCK CABLE IAW MAB DC-8-32-6, OPS CHECKED GOOD.
